- -

Summation of coefficients of polynomials on l(p) spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Summation of coefficients of polynomials on l(p) spaces

Mostrar el registro completo del ítem

Dimant, V.; Sevilla Peris, P. (2016). Summation of coefficients of polynomials on l(p) spaces. Publicacions Matemàtiques. 60(2):289-310. doi:10.5565/PUBLMAT_60216_02

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/99727

Ficheros en el ítem

Metadatos del ítem

Título: Summation of coefficients of polynomials on l(p) spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] We investigate the summability of the coefficients of m-homogeneous polynomials and m-linear mappings defined on l(p) spaces. In our research we obtain results on the summability of the coefficients of m-linear mappings ...[+]
Palabras clave: Homogeneous polynomials , Multilinear mappings , Sequence spaces , Hardy-Littlewood inequalities
Derechos de uso: Reserva de todos los derechos
Fuente:
Publicacions Matemàtiques. (issn: 0214-1493 )
DOI: 10.5565/PUBLMAT_60216_02
Editorial:
Universitat Autonoma de Barcelona
Versión del editor: http://doi.org/10.5565/PUBLMAT_60216_02
Agradecimientos:
The first author was partially supported by CONICET PIP 0624 and ANPCyT PICT 1456. The second author was supported by MICINN Project MTM2014-57838-C2-2-P and partially by grant GVA-BEST/2013/113 and project UPV-SP20120700.[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem